# SDR DALA2023010900158

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,206 hours, 27,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ARMING LEVER AT DOOR L1 WILL NOT MOVE TO THE FULL DISARMED POSITION. CORRECTIVE ACTION: PERFORMED SYSTEM CK FOR L1 DOOR IAW B757 AMM 52-11. CK NORMAL. (9810142)
